zbMATH — the first resource for mathematics

Abelian groups which have trivial absolute coGalois group. (English) Zbl 1081.20064
Summary: We characterize those Abelian groups for which the coGalois group (associated to a torsion free cover) is equal to the identity.

20K30 Automorphisms, homomorphisms, endomorphisms, etc. for abelian groups
20K40 Homological and categorical methods for abelian groups
13C11 Injective and flat modules and ideals in commutative rings
Full Text: DOI EuDML
[1] E. Enochs: Torsion free covering modules. Proc. Am. Math. Soc. 121 (1963), 223–235. · Zbl 0116.26003
[2] E. Enochs: Torsion free covering modules, II. Arch. Math. 22 (1971), 37–52. · Zbl 0216.07101 · doi:10.1007/BF01222534
[3] E. Enochs: Injective and at covers, envelopes and resolvents. Israel J. Math. 39 (1981), 189–209. · Zbl 0464.16019 · doi:10.1007/BF02760849
[4] E. Enochs, J. R. Garcia Rozas and L. Oyonarte: Covering morphisms. Commun. Algebra 28 (2000), 3823–3835. · Zbl 0958.16006 · doi:10.1080/00927870008827060
[5] E. Enochs, J. R. Garcia Rozas and L. Oyonarte: Compact coGalois groups. Math. Proc. Camb. Phil. Soc. 128 (2000), 233–244. · Zbl 0973.20045 · doi:10.1017/S0305004199004156
[6] I. Kaplansky: Infinite Abelian Groups. University of Michigan Press, Michigan, 1969. · Zbl 0194.04402
[7] T. Wakamatsu: Stable equivalence for self-injective algebras and a generalization of tilting modules. J. Algebra 134 (1990), 298–325. · Zbl 0726.16009 · doi:10.1016/0021-8693(90)90055-S
[8] J. Xu: Flat covers of modules. Lectures Notes in Math. Vol. 1634. Springer-Verlag, 1996. · Zbl 0860.16002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.